It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 12-30-2008, 12:11 AM   #1
Newbie
(female)
 
Join Date: Dec 2008
Location: mn, usa
Posts: 3
kpeepsm HB User
i took 2 aleve and now have stomach pains. what do i do?

i took 2 aleve about 3 hrs ago and now have stomach pains. I have never been in so much pain.

I have tried eating bread to help, drinking water, etc.

What can I do to take away this pain???

Thanks!

Last edited by kpeepsm; 12-30-2008 at 12:19 AM.

 
Reply With Quote
Old 12-30-2008, 06:07 AM   #2
Senior Veteran
(female)
 
Join Date: Oct 2007
Location: NJ, USA
Posts: 9,381
Blog Entries: 32
janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
Re: i took 2 aleve and now have stomach pains. what do i do?

Take some Tums or baking soda dissolved in water if you have no Tums.

If it doesn't improve within a day or two, or you start bleeding, see a doctor right away.

Do not take any asprin, advil, aleve, anything like it, or drink any coffee, anytime at all soon. The ban on NSAIDS might wind up being permanent.

 
Reply With Quote
Sponsors Lightbulb
   
Old 12-30-2008, 09:12 AM   #3
Newbie
(female)
 
Join Date: Dec 2008
Location: mn, usa
Posts: 3
kpeepsm HB User
Re: i took 2 aleve and now have stomach pains. what do i do?

Thanks!

Woke up feeling better. Not 100%, the pain is still there, but not nearly as bad.
That bottle went in the trash this morning.

 
Reply With Quote
Old 12-30-2008, 11:23 AM   #4
Senior Veteran
(female)
 
Join Date: Oct 2007
Location: NJ, USA
Posts: 9,381
Blog Entries: 32
janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
Re: i took 2 aleve and now have stomach pains. what do i do?

Okay, good. You might want to avoid spicy, fatty, or acidic foods (including many fruits) for a few days to let your stomach heal. Eat more white starch. (imagine health advice saying that!)

This happened to me years ago, I still can't have any anti-inflammatories. Check the labels on cold medicines to see if they have ibuprofen or salicylic acid in them. You might be able to take them again occasionally if you are careful to eat right before taking them and chase them with plenty of water.

 
Reply With Quote
Old 12-31-2008, 08:15 AM   #5
Senior Veteran
(female)
 
Join Date: Dec 2000
Posts: 2,383
auntjudyg HB User
Re: i took 2 aleve and now have stomach pains. what do i do?

Before foregoing anti-inflammatories altogether, you might try taking them immediately after you eat. You need to watch it with prescription anti-inflammatories also. My doctor has resorted to an antiinflammatory cream, but not all pharmacies carry it.

 
Reply With Quote
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
what happen when you take an aleve on an empty stomach morgaen1 General Health 1 03-18-2009 08:12 AM
Regular continuous use of Aleve pensac Arthritis 5 02-25-2009 11:11 AM
Aleve vs. IB Profin luvtheislands General Health 6 09-24-2008 07:52 AM
Aleve & Alcohol glamour girl Multiple Sclerosis 5 08-06-2008 09:38 PM
Too much Aleve? Horrible stomach pains BeckyPie7 General Health 6 03-19-2008 09:04 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 06:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!